Kolmogorov's differential equations and positive semigroups on first moment sequence spaces (Journal of Mathematicla Biology (2006) 52 (642-671) DOI: 10.1007/s00285-006-0002-5)

Maia Martcheva, Horst Thieme, Thanate Dhirasakdanon

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)577-578
Number of pages2
JournalJournal Of Mathematical Biology
Volume56
Issue number4
DOIs
StatePublished - Apr 1 2008

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Cite this